# SDR CA190313005

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE REPLACED, INNER LINER FWD SEGMENT STUD DETACHMENT 50%.  PER TC AND BA AGREEMENT, AN SDR MUST BE CREATED FOR EVERY ETOPS EVENT (TC# 20190313005)
